How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Moe Zafarani Your Own Question
Moe Zafarani
Moe Zafarani,
Category: Medical
Satisfied Customers: 84
Experience:  Cardiology at Department of Veteran's Affairs
Type Your Medical Question Here...
Moe Zafarani is online now
A new question is answered every 9 seconds

Will increasing the dosage time from one every 6 hours to

Customer Question

Will increasing the dosage time from one every 6 hours to one every 2 hours cause bad side effects. I am 85 and have severe abdominal pain. My only other medication is warfarin
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I forgot to say that this medication is HYDROCO/ACETAM 5-325
JA: Anything else in your medical history you think the doctor should know?
Customer: No, other than this has been going on for four days, and I think the abdominal pain might be food poisoning.
Submitted: 10 days ago.
Category: Medical
Expert:  Moe Zafarani replied 10 days ago.

I'll be glad to help

every 2 hour timing for hydrocodone-acetaminophen is a very bad idea, this can make your abdominal pain worse by causing constipation.

also if you are having severe abdominal pain, then you should be evaluated for possible deadly causes such ischemic bowl (lack to blood flow to the stomach and colon).

What was your last INR level and when was it checked?

Warm regards

Expert:  Moe Zafarani replied 9 days ago.

Please rate me if your answer has been given to your satisfaction so I can receive credit for helping you today

I'm always here to answer more questions and clarify things further

warm regards.

Related Medical Questions